# SDR CA131024002

- Difficulty date: October 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,083 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Part number: 8241060800901
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) UPON ATTEMPT TO CENTER THE RUDDER, THE FLIGHT CREW REPORTED THAT THE RUDDER TRIM SWITCH BECAME UNSERVICEABLE SHORTLY AFTER DEPARTURE.  UPON REFERRAL WITH MOC IT WAS DETERMINED THAT THE BEST COURSE OF ACTION WOULD BE TO RETURN AND HAVE IT SERVICED PRIOR TO NEXT DISPATCH.  ON ARRIVAL, PASSENGERS REMAINED ONBOARD WHILE MAINTENANCE REPAIRED THE ITEM.  AN ENGINE RUN WAS REQUIRED AT THE GATE. ONCE COMPLETED & SYSTEMS CHECKED, ACFT CONTINUED BACK TO SERVICE TO OPERATE THE ORIGINAL SCHEDULE.  MAINTENANCE ACTION: RUDDER TRIM CONTROL UNIT WAS REPLACED. FUNCTION CHECKS COMPLETED.  ACFT WAS DEEMED SERVICEABLE AND RETURNED TO SERVICE.
